# SDR SWAA2022012431334

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,464 hours, 20,204 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-WING INBOARD DEFLECTION RIB UPPER FIXED PANEL ATTACH HOLES ELONGATED / REPAIRED DEFECTION RIB TAB AND TRAILING EDGE SUPPORT BEAM IAW SRM 57-51-02-2R; 57-51-02-2R-1 AND EA 1-757-13948 PART 1;ISSUE DATE 6/12/2017. CLEARANCE CHECK C/W IAW AMM 27-51-11.
